• Users Online: 590
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 6  |  Issue : 1  |  Page : 13-15

A case report of erlotinib-induced trichomegaly in a glaucoma patient


Eye and Laser Centre, Bahrain Defence Force Hospital, Riffa, Bahrain

Correspondence Address:
Dr. Mohammed Yusuf Shaikh
Eye and Laser Centre, Bahrain Defence Force Hospital, West Riffa 2817, PO Box 28743
Bahrain
Login to access the Email id


DOI: 10.4103/bijo.bijo_4_19

Rights and Permissions

Trichomegaly of the eyelashes is an uncommon side effect of erlotinib, which is an epidermal growth factor receptor kinase inhibitor. Erlotinib is a form of molecular targeted therapy, increasingly used in the treatment of wide variety of cancers. The purpose of this case presentation is to highlight the occurrence of erlotinib-induced trichomegaly of eyelashes in a known patient of glaucoma on topical ocular hyoptensives other than prostaglandins. The report aims to highlight specifically the difficulties that trichomegaly poses in glaucoma management and reminds of other ophthalmic side effects of erlotinib. The recognition of this sporadically reported uncommon condition and its management is essential not only to ensure acceptable cosmesis and ocular comfort but also to prevent serious ocular complication.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed572    
    Printed47    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal